Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 85, Issue 3, 2010
Metadata
 

Dimensional reduction and the long-time behavior of Ricci flow
John Lott
pp. 485–534
Abstract | Full-Text PDF (463 KB) | Metadata

On the integro-differential equation satisfied by the p-adic log Γ-function
Eduardo Friedman
pp. 535–549
Abstract | Full-Text PDF (188 KB) | Metadata

Compactly supported cohomology of buildings
Michael W. Davis, Jan Dymara, Tadeusz Januszkiewicz, John Meier and Boris Okun
pp. 551–582
Abstract | Full-Text PDF (355 KB) | Metadata

Local–global principles for embedding of fields with involution into simple algebras with involution
Gopal Prasad and Andrei S. Rapinchuk
pp. 583–645
Abstract | Full-Text PDF (564 KB) | Metadata

The large sieve and random walks on left cosets of arithmetic groups
Florent Jouve
pp. 647–704
Abstract | Full-Text PDF (469 KB) | Metadata

Small exotic Stein manifolds
Selman Akbulut and Kouichi Yasui
pp. 705–721
Abstract | Full-Text PDF (579 KB) | Metadata